# SDR SWIA201436582

- Difficulty date: March 2, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 28,050 hours, 25,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT EXIT ROW DOES NOT ILLUMINATE.  FLT 2902 SECURED WIRES FOR EMERGENCY EXIT AT ROW 8A.
